# SDR UIEA2018033000488

- Difficulty date: March 30, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,251 hours, 19,642 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Filter
- Part number: 7513983
- Condition: Tripped
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU LUBRICATION FILTER DPI TRIPPED.  PERFORMED A DPI CHECK IAW 49-27-03.  THE FILTER HAS NO BLOCKAGE. R & R THE FUEL FILTER IAW IAW 49-27-03, AS A PRECAUTON.  LEAK CHECKED GOOD,
